# SDR DALA2016030401648

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PAX CABIN FLOOR PANEL.   FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-01, FIG 4, SL 4 51-10-3, PAR 14, 21.
